Posted by: MERINA MOM | 2010-12-06

Weigt and Merina

Dr Dr
I had my Merina removed two monthes ago - since then I have picked up 4kg - what''s is up with that - i have been stable on my weight for two years now (40) - I am on no new contraseption.
Merina caused me pain and iregular and excesive bleeding.

Could the weight gain be from this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't think so.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: gynaedoc | 2010-12-09

I don't think so.

Best wishes

Reply to gynaedoc
Posted by: Shaz | 2010-12-07

I had the Merina inserted about 8 months ago and have put on about 4kgs. Have never had to watch my weight before tho. Been told that putting on weight is one of the side effects. Hopefully someone else has info they can share re the Mirena.

Reply to Shaz
Posted by: Val | 2010-12-06

Hi there

I am thinking of putting in the u think that this is advisable? I am scared of not falling pregnant when i do want to take it off...I am just so tired of taking the pill...

Reply to Val

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.